EconPapers    
Economics at your fingertips  
 

Weak transport for non‐convex costs and model‐independence in a fixed‐income market

Beatrice Acciaio, Mathias Beiglböck and Gudmund Pammer

Mathematical Finance, 2021, vol. 31, issue 4, 1423-1453

Abstract: We consider a model‐independent pricing problem in a fixed‐income market and show that it leads to a weak optimal transport problem as introduced by Gozlan et al. We use this to characterize the extremal models for the pricing of caplets on the spot rate and to establish a first robust super‐replication result that is applicable to fixed‐income markets. Notably, the weak transport problem exhibits a cost function which is non‐convex and thus not covered by the standard assumptions of the theory. In an independent section, we establish that weak transport problems for general costs can be reduced to equivalent problems that do satisfy the convexity assumption, extending the scope of weak transport theory. This part could be of its own interest independent of our financial application, and is accessible to readers who are not familiar with mathematical finance notation.

Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/mafi.12328

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:31:y:2021:i:4:p:1423-1453

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathfi:v:31:y:2021:i:4:p:1423-1453